Alert archive / Minnesota / Freeze Warnings in 2016
Freeze Warning 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this freeze warning at May 14, 2016, 4:01 AM CDT for 13 counties in Minnesota. It took effect at May 14, 2016, 10:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2016, 4:01 AM CDT (09:01 UTC)
- In effect from
- May 14, 2016, 10:00 PM CDT
- Expired
- May 15, 2016, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 129 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 933 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
599 WWUS73 KFGF 140901 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 401 AM CDT SAT MAY 14 2016 MNZ006-009-016-017-023-024-028-031-032-151400- /O.NEW.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ /O.CON.KFGF.FZ.W.0001.000000T0000Z-160514T1400Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BAGLEY...CLEARBROOK...BEMIDJI...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 401 AM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. * TEMPERATURES...IN THE MID TO UPPER 20S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-141400- /O.CON.KFGF.FZ.W.0001.000000T0000Z-160514T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...WARREN...STEPHEN... ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... MAHNOMEN...NAYTAHWAUSH...WAUBUN...DETROIT LAKES...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT... CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...PEMBINA... NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 401 AM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE MID TO UPPER 20S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
5 follow-up statements
866 WWUS73 KFGF 141400 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 900 AM CDT SAT MAY 14 2016 MNZ006-009-016-017-023-024-028-031-032-151400- /O.EXP.KFGF.FZ.W.0001.000000T0000Z-160514T1400Z/ /O.CON.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BAGLEY...CLEARBROOK...BEMIDJI...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 900 AM CDT SAT MAY 14 2016 ...CURRENT FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TOMORROW MORNING. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>005-007-008-013>015-022-027-029-030-040-NDZ006>008-014>016- 024-026>030-038-039-049-052>054-141500- /O.EXP.KFGF.FZ.W.0001.000000T0000Z-160514T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL- PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...ROSEAU...WARROAD...GREENBUSH...WARREN...STEPHEN... ARGYLE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... MAHNOMEN...NAYTAHWAUSH...WAUBUN...DETROIT LAKES...BRECKENRIDGE... FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY...HERMAN...BARRETT... CANDO...LANGDON...CAVALIER...WALHALLA...DRAYTON...PEMBINA... NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER...NEW ROCKFORD... LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS...COOPERSTOWN... FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON...PORTLAND... VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER...MILNOR... FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 900 AM CDT SAT MAY 14 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE BEEN CLIMBING BACK ABOVE THE FREEZING MARK. $$
064 WWUS73 KFGF 142021 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 321 PM CDT SAT MAY 14 2016 MNZ005-008-013>015-022-151400- /O.EXA.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... MAHNOMEN...NAYTAHWAUSH...WAUBUN 321 PM CDT SAT MAY 14 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. * TEMPERATURES...IN THE LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ006-009-016-017-023-024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BAGLEY...CLEARBROOK...BEMIDJI...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 321 PM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.NEW.KFGF.FR.Y.0002.160515T0300Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 321 PM CDT SAT MAY 14 2016 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. * TEMPERATURES...IN THE MID 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
442 WWUS73 KFGF 150405 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1105 PM CDT SAT MAY 14 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 1105 PM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.CON.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 1105 PM CDT SAT MAY 14 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURES...IN THE MID 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
504 WWUS73 KFGF 150912 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 412 AM CDT SUN MAY 15 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 412 AM CDT SUN MAY 15 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE MIDDLE 20S TO LOWER 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.CON.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 412 AM CDT SUN MAY 15 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
591 WWUS73 KFGF 151353 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 853 AM CDT SUN MAY 15 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151500- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 853 AM CDT SUN MAY 15 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE RISEN UP ABOVE THE FREEZING MARK. $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151500- /O.EXP.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 853 AM CDT SUN MAY 15 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE RISEN UP ABOVE THE FREEZING MARK. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this freeze warning went out at May 14, 3:59 AM CDT, 2 minutes earlier.
Area forecast discussion, May 14, 3:59 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
359 AM CDT SAT MAY 14 2016
.SHORT TERM...(Today through Sunday)
Issued at 359 AM CDT Sat May 14 2016
Frost/Freeze issues will be the main concern this period. There
will also be scattered snow/rain showers today and Sunday...but
resultant impacts will be negligible.
Frost/Freeze Issues...Most areas now in the upper 20s with the
typical cold areas in the low 20s. The freeze warning through 9am
in good shape...hoping my garden stays alive! For
tonight...expect a slightly warmer airmass but weaker winds.
Exact details likely hinge on cloud cover...with guidance
suggesting more clear than cloudy. Lowered min temps for Sunday
morning a bit...and introduced frost to the weather grids. Areas
east of the valley look to have the best chance for temperatures
below freezing once again (and in collaborating with neighboring
offices will issue a freeze warning for this area). Areas along
and west of the valley should be in the low to mid 30s (will
allow the next shift to assess the situation for a possible frost
advisory).
Today...Water vapor imagery indicates a stronger wave approaching
the international border from the north...and guidance supports
this feature propagating through the region. Anticipate scattered
showers...snow changing to rain by late morning. Left PoPs AOB 40%
with coverage expected to be scattered in nature.
Sunday...Another upper wave will track from north to
south...passing just east of the region. The resultant synoptic
forcing will lead to scattered rain showers along and east of the
Red River Valley.
.LONG TERM...(Sunday night through Friday)
Issued at 359 AM CDT Sat May 14 2016
Sunday night-Monday night...Upper ridging/Sfc high pressure will
build into the region leading to mostly dry weather. Temperatures
should be near normal (maybe slightly below)...with very minimal
threat for frost/freeze at night.
Tuesday-Friday...Upper level flow remains split through the
period. Long wave upper level trough over the Great Lake states
will shift into the northern Atlantic. Long wave ridge over
western Canada will shift across the Northern Plains by the end of
the period. Short wave trough expected to move across southern
Canada Wed or Thu with precip staying north of the border. Flow
aloft becomes southwest aloft after Thu.
The ECMWF was trending farther north over the last couple model
runs while the GFS was bouncing around. Will blend the two models.
High temperatures were increased two or three degrees for Tue and
increased one or two degrees for Wed. Little change to Thu and a
degree or so lower for Fri than yesterdays package.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1056 PM CDT Fri May 13 2016
Fair skies /VFR conditions/ and light north winds at 10-15 kts
across eastern ND and much of northwest through wester central
MN. A low VFR cloud deck persists in northcentral MN alg and east
of a ROX-BJI-PKD-ADC-AXN line. Expect this cloud deck to slowly
shift eastward resulting in fair skies over these locales by 07z.
Northwest blayer flow at 10-15 kts will continue into Saturday.
&&
.FGF Watches/Warnings/Advisories...
ND...Freeze Warning until 9 AM CDT this morning for NDZ006>008-
014>016-024-026>030-038-039-049-052>054.
MN...Freeze Warning until 9 AM CDT this morning for MNZ001>009-
013>017-022>024-027>032-040.
Freeze Warning from 10 PM this evening to 9 AM CDT Sunday for
MNZ006-009-016-017-023-024-028-031-032.
&&
SHORT TERM...TG
LONG TERM...TG/Hoppes
AVIATION...GustHazardous weather outlook, May 14, 3:30 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 330 AM CDT SAT MAY 14 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 330 AM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT FREEZE WARNING FOR THIS MORNING WITH TEMPERATURES BELOW FREEZING. NEAR TO BELOW FREEZING TEMPERATURES ARE AGAIN POSSIBLE TONIGHT. AREAS EAST OF THE VALLEY WILL LIKELY BE BELOW FREEZING...WITH AREAS ALONG AND WEST OF THE VALLEY NEAR FREEZING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 3:21 PM CDT | Frost Advisory | FGF | Becker, Clay, Grant, Kittson, Marshall, Norman and 3 more | 18 hr |
Nearby
Freeze Warnings in Minnesota, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.